MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION ILAB ULTRASOUND IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749ILAB220CART0
Medical Device Problem Codes Image Display Error/Artifact (1304); Device Displays Incorrect Message (2591); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device issue occurred resulting in an aborted procedure.A ce ilab which is used for ultrasound examination of a target lesion.During the procedure, the catheter displayed a black screen after insertion.Upon replacement with another catheter, an error message appeared.The procedure could not be completed due to this event.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected: e2 - health professional and e3 - occupation.Investigation results: device analysis findings: the device was not returned for analysis; however, the field service engineer (fse) performed an on-site inspection revealed that there was no image after connecting the catheter.After cleaning and reconnecting the acq main unit and motor on-site, testing confirmed normal operation and the equipment was restored to normal use.Risk review: a risk review was completed and confirmed that the event of cancelled/rescheduled - post sedation/sedation unknown (prolonged procedure moderate) was defined in the risk documentation.These event types have been accounted for during product risk analysis.Investigation conclusion: this investigation is assigned an investigation conclusion code of cause traced to component failure.This conclusion was selected because the reason for the catheter displayed a black screen after insertion was most likely determined to be the acq main unit and motor the fse analysis onsite and additional available information.Furthermore, fse cleaning and reconnecting of the acq main unit and motor has resolved the complaint.

Brand Name
ILAB ULTRASOUND IMAGING SYSTEM
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23279242
Report Number2124215-2025-70605
Device Sequence Number12975348
Product Code DQK
UDI-Device Identifier08714729780205
UDI-Public(01)08714729780205(11)110601(10)7405
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749ILAB220CART0
Device Catalogue NumberH749ILAB220CART0
Device Lot Number0000007405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured06/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown